# SDR SIMA200730901

- Difficulty date: October 29, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 19,511 hours, 19,650 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 81152915
- Part serial: 2353
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PACK 2 OVERLOAD OVERTEMP, CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  REMOVED AND REPLACED OVER TEMP SWITCH.  AIRCRAFT RETURNED TO SERVICE.
